Dealing with Accutane and Hair Loss
Hair loss is a growing problem amongst women and men of all ages. While first it was something you would expect with old age, today, every age group is affected due to various reasons and one of them is administering of different types of drugs in order to cure other existing diseases and/or disorders.
How Does Accutane Affect Hair Loss?
Accutane is a drug prescribed for severe acne, generally when everything else has failed due to the fact that the drug is strong and usually very effective. However, a major side effect of Accutane being hair loss is something your doctor will not fail to mention.
However, those who are suffering from severe acne and have tried everything else will usually pay little attention to the warning of Accutane and hair loss possibility when all they want to get rid of is the painful acne, which has been part f their life for too long causing serious problems not only to the skin but also their self esteem and social life. Accutane and hair loss symptoms can show up as soon as a month later. However, what you need to know is that the hair loss due to Accutane can be permanent, which means it will never grow back again.
Many people pay attention to the Accutane and hair loss warning a bit too late when most of the damage is done therefore if you are administering the drug and experience any unusual hair loss stop taking it immediately and consult your doctor. There have not been many remedies found for Accutane and hair loss due to which many patients have appealed to hair transplant. However, detecting and stopping the drug in time has helped a great deal.
If possible try and avoid high-risk drugs such as Accutane, which can possibly cure one problem in your life but bring you another one, which may be as bad if not bigger than the one you had. Acne is a very painful disorder, which does not have a cure but can be treated successfully today through many different means, which do not pose high risks yet work as well.
Always remember to pay attention to your body and notice when it shows new symptoms especially if you are administering different drugs, which are as strong as Accutane and can have the serious side effects that is does. Noticing a drugs side effects in time, can save you from suffering from yet another painful experience.